The parameter functionalization method for parabolic-type
Doklady Akademii Nauk, Tome 338 (1994) no. 4, pp. 450-453
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_4_a4,
author = {M. I. Kamenskii},
title = {The parameter functionalization method for parabolic-type},
journal = {Doklady Akademii Nauk},
pages = {450--453},
year = {1994},
volume = {338},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_4_a4/}
}
M. I. Kamenskii. The parameter functionalization method for parabolic-type. Doklady Akademii Nauk, Tome 338 (1994) no. 4, pp. 450-453. http://geodesic.mathdoc.fr/item/DAN_1994_338_4_a4/